Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Distinct representatives of subsets


Author: Marshall Hall Jr.
Journal: Bull. Amer. Math. Soc. 54 (1948), 922-926
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 6, Part 1 (1945), 387--388
MathSciNet review: 0027033
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09098-X
PII: S 0002-9904(1948)09098-X